# SDR 04FDEA00703

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OUTBOARD FLAP, OUTBOARD FORWARD HINGE, ACTUATOR ROD END NR 8 CORRODED.  COMPLIED WITH FEDEX EA 1-5740-75913, WINGS - LEFT OUTBOARD FLAP   OUTBOARD HINGE BRACKET ASSEMBLY CORROSION
